# SDR FDEA201705201492

- Difficulty date: May 20, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 70,508 hours, 23,608 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Frame
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RETRACT ACTUATOR A-FRAME ATTACH FITTING AFT BUSHING LOOSE.   REPAIRED AIRFRAME IAW EA 8-5740-T0333341.   FOUND CORROSION INSIDE A-FRAME ACTUATOR RETRACT.   HONNED A-FRAME BORE TO 2.265 TO   REMOVE CORROSION.   REPAIRED THE FRAME IAW EA. 8-5740-T0333341 P1.
